List of citations in Numdam for : Partial regularity results for minimizers of quasiconvex functionals of higher order

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, p. 81-112

Kuusi, Tuomo; Mingione, Giuseppe

Journal de l’École polytechnique - Mathématiques, Volume 3  (2016), p. 309-363

Schemm, Sabine

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 2, p. 472-492

Foss, Mikil; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 3, p. 471-503

Carozza, Menita; Passarelli Di Napoli, Antonia

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 4, p. 692-706

Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 705-751

Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, p. 735-766